# SDR DALA2024042904778

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 86,114 hours, 40,037 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: UNKNOWN
- Condition: Damaged
- Location: Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 AD2017-22-12WORK CRD 5740-01145-05E DURING SLAT WEDGE INSP. FOUND NBR 5 SLAT TOP OUTBOARD CORNER FAILED TAP TEST. CORRECTIVE ACTION: -APPLIED SPEED TAPE PER B757 SRM 57-43-02-1A-1 FIGURE 101 PG3 BLOCK G. CAT D TOPP 40-60-05 SECONDARY STRUCTURE WITHIN 4 INCHES . REMOVED TAPE, PAINT AND DAMAGED POTTING COMPOUND. TAP TEST GOOD. RE-POTTED SLAT #5 WEDGE DENT PER B757-200 SRM 57-43-02-1A PROCEDURE 1 ALLOWABLE DAMAGE 1. RESTORED FINISH PER B757-200 AMM 25-51-10. (9583514)
